# SDR UPS09554693

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wedge
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 4 SLAT T/E WEDGE HAS 1 DENT OUT OF LIMITS DUE TO PROXIMITY 6.5 INCHES FROM OTBD END, 6.3 INCHES FROM T/E (MARKED AS GROUP 1).  REMOVED TOPCOAT TO PREPARE BOND DOUBLER IAW SRM 57-43-02 AND SRM 51-70-10, REP NR 2, E(C) PG 203, FIG 201.  CLEANED AND PREPPED AREA PREPARE BOND IAW SRM 57-43-02 AND 51-70-10, REP NR 2, E(C) PG 203, FIG 201.  FABRICATED DOUBLER 2024-T81, (BATCH NR 5R00518001 PO NR ST95000854) IAW SRM 57-43-02 AND 51-70-10, REP NR 2,E.(C) PG 2036, FIG 201.  PREP MATING SUR BOEGEL, (BATCH NR 0001489157, PO NR MST0026211) IAW SRM 57-43-02.
